# SDR 95ZZZX2827

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pentastar Aviation, LLC., repair station BTVR626C
- Aircraft: N1SL
- Make and model: Gulstm GIV
- Aircraft serial: 1167
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Part number: A48617
- Condition: Broken
- Location: Gear Control
- Part time: 2,187 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF LANDING GEAR CONTROL MODULE FOR FAA SAFETY RECOMMENDATION 94.197199, THE UPPER HALF OF THE GEAR HANDLE WAS FOUND BROKEN.  NO OBVIOUS CAUSE WAS APPARENT.  IT IS POSSIBLE THIS PART WAS DEFECTIVE AND BROKE PREMATURELY FROM NORMAL USE.  ALL OTHER GIV SERIES AIRCRAFT (8) WERE CHECKED WITH NO DEFECTS.  OPER CONTROL NR BVTR051795.
